# SDR 96ZZZX5972

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N200MT
- Make and model: Aerosp SN601
- Aircraft serial: 40
- Engine: Pwa JT15D4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Rt Eng
- Part time: 2,040 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT EXPERIENCED SUDDEN RT ENGINE FAILURE AT 27,000 FEET ALTITUDE WITH NO WARNING OR PREVIOUS INDICATIONS.  PRELIMINARY INSPECTION BY CREW AFTER LANDING DISCLOSED DAMAGED PARTS COMING OUT ENGINE TAIL SECTION.
